# SDR FDEA202408151142

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 22,119 hours, 8,838 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE/CLIMBOUT, PASSING FL 180, A LOUD  HUMMING SOUND ACCOMPANIED BY VIBRATION BEGAN IN THE  COCKPIT FLOOR.  THERE WERE NO CONFIGURATION OR  THROTTLE CHANGES WHEN THIS BEGAN.  NOISE SOUNDS  SIMILAR TO THE SOUND OF THE PUMP WHEN THE TOILET IS  FLUSHING.  HOWEVER, SOUND COMES FROM BELOW THE  COCKPIT FLOORBOARD AREA.  SOUND/VIBRATION LASTED  APPROXIMATELY SEVEN MINUTES.  NO HYDRAULIC CHANGES  WERE NOTICED ON THE GAUGES. AMM 53-12-01-2,  AMM 30-42-00-6,  AMM 21-20-11-6,  AMM 05-51-38-2.  OPENED NOSE RADOME CHECK PER AMM 53-12-01-2,WEATHER  RADAR SYSTEM - ADJUSTMENT/TEST PER AMM  34-43-00-5-6, NO ABNORMAL FOUND. ALSO PERFORMED  WINDSHEILD WIPERS CHECK & PROPERLY SECURED PER  AMM 30-42-00-6, & INSPECTED AIR CONDITION DUCTS IAW AMM 21-20-11-6,  INSPECTED RAM AIR INLET DOOR  IAW AMM 21-53-01-4 AND RAM AIR INLET DOOR ACTUATOR  IAW AMM 21-53-03-4, FOUND NO ISSUES. AIRFRAME VIBRATION CONDITION CHECK IAW AMM 05-51-38-2, ALL  IN GOOD CONDITION.  PERFORMED AND  INSPECTED NLG XFER CYLINDER FOR LEAKS AS WELL AS  CYCLING NLG LEVER UP&DOWN WITH NO ABNORMALITIES IAW AMM 32-34-04-4.  NO REFERENCE REQUIRED  ABOVE MX ACTIONS DONE WITH CONSULTATION & CONCURRENCE WITH MOCC AND MDO. AIRCRAFT CALLED UP & OK FOR SERVICE.
